Wednesday, 23 September 2009

Day 2

If only the energetic happy feelings of yesterday could have lasted. Too much to ask for i guess.

Day 1 of clomipramine - woke up & everything seemed huge. It was like someone had extended my vision, so i took a peek in the mirror (i don't mind looking at my face occassionally, its below the neck thats the problem) and noticed my pupils were dilated. Not a huge problem - i just felt totally wired - at 7.30am!! But the background tiredness from the lofepramine had ensured a good nights sleep. I think it was mainly the fact that i could notice such a difference in how i felt when i woke up, that made me feel uplifted in my mood. So i danced away to my ipod whilst getting ready and changing my bed (a job long overdue), because i had the energy, however i may had done a little too much dancing because after 90 minutes of walking round shops trying on trousers (i have about 2 pairs that fit properly -make that 3 now) i was a little exhausted. Although i didn't sleep in the afternoon, i did feel like i needed a sit down.

Throughout the day i have had this other strange feeling in my body, but i was unable to put my finger on it. I'm suprised at the difference just over night and on a starting dose too.

Day 2 - This morning my eyes are still wide but my mood is not as good, mainly down to the fact that i felt like i was awake most of the night, and when your pupils are so open even at night, it seems to make you feel even more awake. At least in the eyes even if the rest of the body just wants to sleep. I can be such a miserable cow if i don't get enough shut eye!

I think i've identified the other feeling too, i think its to do with the very slight tremors i've been feeling/getting.

I kept it to the starting dose again last night. K said if i felt ok then i could put the dose up with in a few days. So she's left it down to me, which is nice to know she feel able to trust me and leave it to my judgement. Depending how today goes i might put it up tonight, and if 50mg is too much too quickly i can always bring it down again for a day or so. I seem to recall being told to do that when i was starting Venlafaxine, aged 15 ish, when i experienced severe tremors.

As side effects go, this is really nothing, it just feels a little strange. I just want to clarify that if the dilated pupils don't settle down that it won't have a long term effect on my eyes. Afterall the reaction of your pupils happens for a reason - to protect your eyes!

Now i have the energy, or at least more energy than i've had for a long time, i'm thinking about trying to tidy my bomb site, sorry i mean my bedroom. Mum had a nag at the weekend, and rightly too, but i just haven't had the energy or motivation to do it. Admitedly the motivation still lacks slightly but while i have some energy i was to use it. Shame its not quite as much energy as yesterday, but i do think some of that was simply me noticing the difference & getting excited by that.

I was hoping that this might be the much needed energy to get me exercising and perhaps shifting some of the extra weight, or at least toning up what i've gained. This morning though, i'm not so sure. I'd rather go back to sleep again now......

0 people had something to say about this:

 
design by suckmylolly.com